Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
3D Numerical Simulations of f-Mode Propagation Through Magnetic Flux Tubes
Authors: Daiffallah, K.; Abdelatif, T.; Bendib, A.; Cameron, R.; Gizon, L.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Solar Phys.
Volume: 268
Start Page: 309
End Page: 320
Document Type: Article
ID: 583769.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.